Research Paper Detail

Generalized convex function and associated Petrovic inequality

Publisher: Int. J. Anal. Appl.
Publication Year: 2019

First Author:  Atiq Ur Rehman Second Author:  G. Farid
Third Author:  V. N. Mishra Volume:  17(1)
Publication #:  Page #:  122-131
Level:   International Type:  Journal
Dr. Ghulam Farid

Assistant Professor
Mathematics Department
Attock Campus

Profile.. Publications..

Contact Us
Tel: +92-51-9247000-9247002 and 9049802
UAN: +92-51-111-001-007
Reach Us at
Park Road, Tarlai Kalan,
Islamabad 45550, Pakistan

Powered by: ITCentre